Alert archive / Kentucky / Flash Flood Warnings in 2004

Flash Flood Warning 25, NWS Louisville, KY

May 30, 2004Henry County, Oldham County, Kentucky; Clark County, Indiana

NWS Louisville, KY issued this flash flood warning at May 30, 2004, 5:22 PM EDT for Henry County, Oldham County, Kentucky; Clark County, Indiana. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2004, 5:22 PM EDT (21:22 UTC)
Expired
May 30, 2004, 7:15 PM EDT
In force
113 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Clark County, IN, Henry County, KY, Oldham County, KY

The radar

The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 302123
FFWLMK
INC019-KYC103-185-302315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENRY COUNTY IN NORTH CENTRAL KENTUCKY
  OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY
  CLARK COUNTY IN SOUTH CENTRAL INDIANA

* UNTIL 715 PM EDT

* AT 512 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY
  RAIN OVER GOSHEN...OR ABOUT 14 MILES NORTHEAST OF LOUISVILLE...
  MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE JEFFERSONVILLE...LA GRANGE
  AND NEW CASTLE

* SOUTHERN CLARK COUNTY TO THE OHIO RIVER HAS RADAR INDICATED 2 TO 3 
  INCHES OF RAINFALL SINCE 4 PM EDT. FLASH FLOODING IN IMMENENT IN   
  THIS AREA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO
HIGHER GROUND.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA.

REPORT FLOODING TO YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.

LAT...LON 3847 8589 3827 8576 3838 8563 3831 8540
          3839 8492 3854 8514 3849 8529 3851 8565

$$

JB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:30 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 30, 2:30 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT SUN MAY 30 2004

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND OVERNIGHT...

...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM EDT...

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A WARM FRONT EXTENDING
FROM NEAR JACKSON...NORTHWEST ACROSS CINCINATTI...TOWARDS
INDIANAPOLIS. STRONG STORMS HAVE MOVED FROM CENTRAL INTO EASTERN
KENTUCKY. ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY...PARTLY
CLOUDY SKIES HAVE ALLOWED RAPID DESTABILIZATION. SCATTERED SEVERE
STORMS HAVE DEVELOPED ACROSS PORTIONS OF SOUTH CENTRAL INDIANA...AND
ARE EXPECTED ACROSS WEST CENTRAL KENTUCKY DURING THE EVENING HOURS.

STRONG UPPER LEVEL TROUGH WILL BECOME NEGATIVELY TILTED AND WILL
MOVE INTO THE LOWER MISSOURI VALLEY OVERNIGHT. STRONG LINEAR FORCING
WILL AID IN DEVELOPING A SQUALL LINE THAT WILL MOVE ACROSS REGION
DURING THE LATE EVENING HOURS AND OVERNIGHT. WITH STRONG MID-LEVEL
WINDS...BOW ECHOS AND WIDESPREAD DAMAGING WINDS ARE LIKELY WITH THIS
SQUALL LINE.

AS FRONT PASSES OUT OF EASTERN KENTUCKY EARLY TOMORROW...MUCH LOWER
DEWPOINTS WILL BRING RAPID CLEARING DURING THE AFTERNOON FROM WEST
TO EAST. MUCH LOWER DEWPOINTS WILL ALLOW COOLER TEMPERATURES FOR
TUESDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...TORNADO WATCH UNTIL 8 PM EDT.
KY...TORNADO WATCH FOR WEST CENTRAL KENTUCKY THROUGH 8 PM EDT.

&&

DENMAN
Hazardous weather outlook, May 30, 1:30 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EDT SUN MAY 30 2004

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-310900-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY-
JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN-
WOODFORD KY-
INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN...
WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE...
RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN...
FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA...
BARDSTOWN...NEW ALBANY...JASPER AND CORYDON
130 PM EDT (1230 PM CDT) SUN MAY 30 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THE WESTERN PORTION OF THE
OUTLOOK ARE IN A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND
OVERNIGHT WHILE THE EASTERN PORTION OF THE OUTLOOK AREA IS IN A
SLIGHT RISK. THE DIVISION IS BASICALLY ALONG INTERSTATE 65.

A LATE SPRING STORM SYSTEM WILL MOVE INTO THE UPPER MISSISSIPPI
VALLEY TONIGHT. THIS SYSTEM WILL SPAWN A STRONG COLD FRONT WHICH
WILL SWEEP ACROSS THE OUTLOOK AREA. STORMS ARE EXPECTED TO DEVELOP
AHEAD OF THE APPROACHING COLD FRONT THIS AFTERNOON.THE COMBINATION
OF STRONG WIND SHEAR...INSTABILITY AND LINEAR LIFT ASSOCIATED WITH
THE FRONT WILL TRIGGER A SQUALL LINE WITH EMBEDDED SUPERCELL STORMS
AND THE POTENTIAL FOR ISOLATED TORNADOES THIS AFTERNOON AND TONIGHT.
SEVERE STORMS MAY INHABIT THE ENTIRE LENGTH OF THE LINE ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY AND PRODUCE WIDESPREAD WIND
DAMAGE. LARGE HAIL ASSOCIATED WITH SUPERCELLS IS LIKELY AS WELL.

ALTHOUGH THE STORMS WILL BE FAST MOVING SOME MAY PRODUCE VERY HEAVY
RAIN IN A SHORT PERIOD OF TIME SO LOCAL FLOODING WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.

DK

In the hours before

Local storm report, May 30, 5:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     LA GRANGE               38.40N 85.38W
05/30/2004                   OLDHAM             KY   AMATEUR RADIO

            FUNNEL DROPPING DOWN OVER LA GRANGE.

0500 PM     HAIL             VERSAILLES              38.05N 84.73W
05/30/2004  1.25 INCH        WOODFORD           KY   EMERGENCY MNGR

0500 PM     HAIL             SIMPSONVILLE            38.22N 85.35W
05/30/2004  1.75 INCH        SHELBY             KY   AMATEUR RADIO

&&

WAIDLEY
Local storm report, May 30, 5:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
512 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FUNNEL CLOUD     LOUISVILLE              38.22N 85.74W
05/30/2004                   JEFFERSON          KY   AMATEUR RADIO

            FUNNEL CLOUD REPORTED NEAR LOUISVILLE INTERNATIONAL
            AIRPORT.

&&

WAIDLEY
Local storm report, May 30, 5:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             SHELBYVILLE             38.22N 85.23W
05/30/2004  1.00 INCH        SHELBY             KY   AMATEUR RADIO

&&

WAIDLEY
Local storm report, May 30, 5:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FUNNEL CLOUD     BROOKS                  38.07N 85.72W
05/30/2004                   BULLITT            KY   LAW ENFORCEMENT

            REPORTED NEAR BROOKS EXIT ALONG INTERSTATE 65...MOVING
            NORTHEAST.

&&

WAIDLEY
Local storm report, May 30, 5:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FUNNEL CLOUD     DUBOIS                  38.45N 86.80W
05/30/2004                   DUBOIS             IN   TRAINED SPOTTER

            CONFIRMED FUNNEL CLOUD. ALSO LARGE LIMBS DOWN.

0323 PM     FUNNEL CLOUD     3 S FRENCH LICK         38.50N 86.62W
05/30/2004                   ORANGE             IN   FIRE DEPT/RESCUE

            CONFIRMED FUNNEL CLOUD ALONG HIGHWAY 145 MOVING
            NORTHEAST.

0330 PM     HAIL             LEWISBURG               36.99N 86.95W
05/30/2004  1.75 INCH        LOGAN              KY   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED AND GOLFBALL SIZE HAIL.

0335 PM     TORNADO          JEFFERSONVILLE          38.30N 85.73W
05/30/2004                   CLARK              IN   LAW ENFORCEMENT

            TORNADO AT INTERSECTION OF SPRING AND EASTERN AND 10TH
            AND MAIN IN JEFFERSONVILLE.

0338 PM     TORNADO          1 W NEW ALBANY          38.30N 85.84W
05/30/2004                   FLOYD              IN   LAW ENFORCEMENT

            STATE POLICE REPORT TORNADO ON GRAOUND AT MILE MARKER 14
            ALONG INTERSTATE 64.

0340 PM     TORNADO          GEORGETOWN              38.30N 85.97W
05/30/2004                   FLOYD              IN   LAW ENFORCEMENT

            TORNADO ON GROUND VICINITY OF GEORGETOWN.

0340 PM     TORNADO          EDWARDSVILLE            38.28N 85.90W
05/30/2004                   FLOYD              IN   LAW ENFORCEMENT

            OFFICERS TRACKING TORNADO VICINITY EDWARDSVILLE.

0343 PM     TORNADO          E MARENGO               38.37N 86.34W
05/30/2004                   CRAWFORD           IN   AMATEUR RADIO

            TORNADO ON GROUND 1/2 MILE EAST OF MARENGO.

0343 PM     TORNADO          MARENGO                 38.37N 86.34W
05/30/2004                   CRAWFORD           IN   AMATEUR RADIO

            TORNADO ON GROUND WITH INJURIES. NUMBER UNKNOWN AT THIS
            TIME.

0343 PM     TORNADO          MARENGO                 38.37N 86.34W
05/30/2004                   CRAWFORD           IN   LAW ENFORCEMENT

            *** 1 FATAL *** DELAYED REPORT...I FATALITY AND NUMEROUS
            INJURIES FROM TORNADO THAT TOUCHED DOWN IN MARENGO.

0350 PM     TORNADO          LOUISVILLE              38.22N 85.74W
05/30/2004                   JEFFERSON          KY   LAW ENFORCEMENT

            AT 34TH AND RUDD STREETS. EXTENSIVE TREE AND WIRE DAMAGE.
            ALSO STRUCTURAL HOUSE DAMAGE.

0352 PM     TORNADO          MILLTOWN                38.34N 86.27W
05/30/2004                   CRAWFORD           IN   LAW ENFORCEMENT

            TORNADO ON GROUND.

0352 PM     TORNADO          MILLTOWN                38.34N 86.27W
05/30/2004                   CRAWFORD           IN   LAW ENFORCEMENT

0405 PM     TORNADO          W BUCKNER               38.38N 85.43W
05/30/2004                   OLDHAM             KY   LAW ENFORCEMENT

            TORNADO NEAR HWY 329 AND INTERSTATE 71 JUST WEST OF
            BUCKNER.

0410 PM     TORNADO          BECKS MILL              38.53N 86.15W
05/30/2004                   WASHINGTON         IN   LAW ENFORCEMENT

            TORNADO ON THE GROUND.

0410 PM     TORNADO          W SALEM                 38.60N 86.10W
05/30/2004                   WASHINGTON         IN   LAW ENFORCEMENT

            CONFIRMED TORNADO ON GROUND JUST WEST OF SALEM.

0418 PM     HAIL             NEW AMSTERDAM           38.10N 86.28W
05/30/2004  0.50 INCH        HARRISON           IN   AIRPLANE PILOT

            HAIL REPORTED.

0429 PM     FUNNEL CLOUD     BALLARDSVILLE           38.37N 85.35W
05/30/2004                   OLDHAM             KY   AMATEUR RADIO

            HAM OPERATOR CONFIRMED FUNNEL CLOUD.

0435 PM     HAIL             EMINENCE                38.37N 85.17W
05/30/2004  1.00 INCH        HENRY              KY   LAW ENFORCEMENT

0438 PM     FUNNEL CLOUD     2 N LAWRENCEBURG        38.06N 84.89W
05/30/2004                   ANDERSON           KY   LAW ENFORCEMENT

            CONFIRMED BY LAW ENFORCEMENT...MOVING NORTHEAST.

0442 PM     HAIL             LAWRENCEBURG            38.03N 84.89W
05/30/2004  0.75 INCH        ANDERSON           KY   AMATEUR RADIO

            REPORTS OF 3/4 INCH AND BIGGER.

0448 PM     FUNNEL CLOUD     LOUISVILLE              38.22N 85.74W
05/30/2004                   JEFFERSON          KY   TRAINED SPOTTER

            FUNNEL CLOUD ALONG INTERSTATE 64 AT THE KENNEDY BRIDGE.

0455 PM     HAIL             SIMPSONVILLE            38.22N 85.35W
05/30/2004  0.75 INCH        SHELBY             KY   AIRPLANE PILOT

            MARBLE TO PENNY SIZE HAIL REPORTED.

0500 PM     FUNNEL CLOUD     LA GRANGE               38.40N 85.38W
05/30/2004                   OLDHAM             KY   AMATEUR RADIO

            FUNNEL DROPPING DOWN OVER LA GRANGE.

0500 PM     HAIL             VERSAILLES              38.05N 84.73W
05/30/2004  1.25 INCH        WOODFORD           KY   EMERGENCY MNGR

0500 PM     HAIL             SIMPSONVILLE            38.22N 85.35W
05/30/2004  1.75 INCH        SHELBY             KY   AMATEUR RADIO

0508 PM     FUNNEL CLOUD     LOUISVILLE              38.22N 85.74W
05/30/2004                   JEFFERSON          KY   AMATEUR RADIO

            FUNNEL CLOUD REPORTED NEAR LOUISVILLE INTERNATIONAL
            AIRPORT.

0508 PM     HAIL             SHELBYVILLE             38.22N 85.23W
05/30/2004  1.00 INCH        SHELBY             KY   AMATEUR RADIO

0515 PM     FUNNEL CLOUD     BROOKS                  38.07N 85.72W
05/30/2004                   BULLITT            KY   LAW ENFORCEMENT

            REPORTED NEAR BROOKS EXIT ALONG INTERSTATE 65...MOVING
            NORTHEAST.

&&

WAIDLEY
Local storm report, May 30, 5:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FUNNEL CLOUD     W MOUNT WASHINGTON      38.05N 85.55W
05/30/2004                   BULLITT            KY   LAW ENFORCEMENT

            SEWVERAL POLICE REPORT FUNNEL CLOUD JUST WEST OF MOUNT
            WASHINGTON ALONG HWY 44.

&&

WAIDLEY

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:27 AM EDTSevere Thunderstorm WarningLMKEdmonson, Warren33 min
May 30, 2:32 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison28 min
May 30, 3:15 PM EDTTornado WarningLMKJefferson30 min
May 30, 3:27 PM EDTTornado WarningLMKLogan33 min
May 30, 3:44 PM EDTTornado WarningLMKJefferson31 min
May 30, 3:57 PM EDTTornado WarningLMKOldham33 min
May 30, 4:07 PM EDTTornado WarningLMKOhio38 min
May 30, 4:28 PM EDTTornado WarningLMKHenry, Oldham47 min
May 30, 4:30 PM EDTTornado WarningLMKGarrard, Madison60 min
May 30, 4:37 PM EDTTornado WarningLMKAnderson23 min
May 30, 4:44 PM EDTTornado WarningLMKJefferson46 min
May 30, 4:52 PM EDTTornado WarningLMKWoodford38 min
May 30, 4:52 PM EDTTornado WarningLMKJefferson43 min
May 30, 4:56 PM EDTTornado WarningLMKShelby39 min
May 30, 5:00 PM EDTTornado WarningLMKFayette, Jessamine60 min
May 30, 5:16 PM EDTTornado WarningLMKHenry, Oldham44 min
May 30, 5:35 PM EDTTornado WarningLMKShelby, Spencer40 min
May 30, 5:42 PM EDTTornado WarningLMKFranklin48 min
May 30, 5:47 PM EDTFlash Flood WarningLMKMadison28 min
May 30, 6:06 PM EDTSevere Thunderstorm WarningLMKWoodford24 min
May 30, 6:18 PM EDTFlash Flood WarningLMKWoodford3 hr
May 30, 6:18 PM EDTSevere Thunderstorm WarningLMKMadison27 min
May 30, 6:30 PM EDTFlash Flood WarningLMKMadison3 hr
May 30, 6:30 PM EDTFlash Flood WarningLMKFranklin3 hr
May 30, 6:30 PM EDTSevere Thunderstorm WarningLMKFayette30 min
May 30, 7:07 PM EDTFlash Flood WarningLMKScott3 hr
May 30, 7:07 PM EDTSevere Thunderstorm WarningLMKClark38 min
May 30, 7:30 PM EDTFlash Flood WarningLMKClark3 hr
May 30, 7:49 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham51 min
May 30, 7:49 PM EDTTornado WarningLMKGarrard26 min
May 30, 2:11 PM EDTTornado WarningLMKDubois34 min
May 30, 2:58 PM EDTSevere Thunderstorm WarningLMKOrange37 min
May 30, 3:11 PM EDTTornado WarningLMKOrange39 min
May 30, 3:17 PM EDTTornado WarningLMKCrawford43 min
May 30, 3:48 PM EDTTornado WarningLMKHarrison, Washington57 min
May 30, 3:54 PM EDTTornado WarningLMKHarrison, Washington51 min
May 30, 4:18 PM EDTTornado WarningLMKFloyd42 min

Nearby

Flash Flood Warnings in Kentucky, 2004Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.